MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable

BOSTON SCIENTIFIC CORPORATION FARADRIVE Steerable Sheath Clear; Catheter, Steerable
Lot Number CL15540
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury

Brand Name
FARADRIVE Steerable Sheath Clear
Common Device Name
Catheter, Steerable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CENTERPOINT SYSTEMS
3338 parkway blvd
west valley city UT 84119
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50796511
Report Number2124215-2026-49542
Device Sequence Number18784370
Product Code DRA
UDI-Device Identifier00191506043131
UDI-Public(01)00191506043131(17)280318(10)CL15540
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberCL15540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale